Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 62, NWS Green Bay, WI

August 14, 2015Outagamie County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 14, 2015, 5:58 PM CDT for Outagamie County, Winnebago County, Wisconsin. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2015, 5:58 PM CDT (22:58 UTC)
Expired
Aug 14, 2015, 6:30 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 6:10 PM CDTHAIL 1Greenville, WIONE INCH HAIL AT HIGHWAY 76 AND HIGHWAY 96.
Aug 14, 6:15 PM CDTHAIL 1Larsen, WINICKEL TO QUARTER SIZE HAIL FELL IN CLAYTON TOWNSHIP. TIME IS APPROXIMATE.
Aug 14, 6:22 PM CDTHAIL 14 Ene Larsen, WIQUARTER SIZE HAIL AT HIGHWAY 76 AND CR-II. TIME IS APPROXIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2294 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS53 KGRB 142258
SVRGRB
WIC087-139-142330-
/O.NEW.KGRB.SV.W.0062.150814T2258Z-150814T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT FRI AUG 14 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHWESTERN OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 630 PM CDT

* AT 557 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
  OF NEW LONDON...OR 10 MILES WEST OF APPLETON...MOVING SOUTHEAST AT
  20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  APPLETON...OSHKOSH...MENASHA...KIMBERLY...DARBOY...NEENAH...
  GREENVILLE...DALE...HORTONVILLE...MEDINA...STEPHENSVILLE...
  MIKESVILLE...LARSEN...ALLENVILLE AND UW FOX VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4431 8873 4441 8848 4424 8832 4424 8840
      4412 8841 4405 8859
TIME...MOT...LOC 2257Z 329DEG 17KT 4430 8860 

HAIL...1.50IN
WIND...60MPH
 
$$

AK
2 follow-up statements
817 
WWUS53 KGRB 142313
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT FRI AUG 14 2015

WIC087-139-142330-
/O.CON.KGRB.SV.W.0062.000000T0000Z-150814T2330Z/
WINNEBAGO WI-OUTAGAMIE WI-
613 PM CDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN WINNEBAGO AND SOUTH CENTRAL OUTAGAMIE COUNTIES...

AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENASHA...OR 
7 MILES WEST OF APPLETON...MOVING SOUTHEAST AT 25 MPH. A WEATHER 
SPOTTER REPORTED QUARTER SIZE HAIL AT THE INTERSECTION OF HIGHWAY 76
AND HIGHWAY 96.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...MENASHA...KIMBERLY...DARBOY...NEENAH...
GREENVILLE...MEDINA...MIKESVILLE...LARSEN...UW FOX VALLEY...
ALLENVILLE AND MACKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8869 4435 8842 4424 8832 4424 8840
      4412 8841 4405 8859
TIME...MOT...LOC 2310Z 329DEG 23KT 4422 8855 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
560 
WWUS53 KGRB 142323
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT FRI AUG 14 2015

WIC087-142331-
/O.CAN.KGRB.SV.W.0062.000000T0000Z-150814T2330Z/
OUTAGAMIE WI-
623 PM CDT FRI AUG 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OUTAGAMIE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4424 8869 4424 8840 4412 8841 4405 8859
TIME...MOT...LOC 2321Z 341DEG 24KT 4414 8855 

$$

WIC139-142330-
/O.CON.KGRB.SV.W.0062.000000T0000Z-150814T2330Z/
WINNEBAGO WI-
623 PM CDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN WINNEBAGO COUNTY...

AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENASHA...OR 
8 MILES NORTH OF OSHKOSH...MOVING SOUTH AT 25 MPH. LAW ENFORCEMENT 
REPORTED DIME SIZE HAIL AT THE INTERSECTION OF HIGHWAY 10 AND 
HIGHWAY 45.

HAZARD...60 MPH WIND GUSTS AND DIME SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...MENASHA...NEENAH...MIKESVILLE...LARSEN...
ALLENVILLE AND UW FOX VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8869 4424 8840 4412 8841 4405 8859
TIME...MOT...LOC 2321Z 341DEG 24KT 4414 8855 

HAIL...0.75IN
WIND...60MPH
 
$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:34 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Aug 14, 2:34 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT FRI AUG 14 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 234 PM CDT FRI AUG 14 2015

WEAK BOUNDARY EXPECTED TO DROP SOUTH ACROSS THE AREA THIS
AFTERNOON INTO THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ALONG THE BOUNDARY THROUGH EARLY EVENING...WITH THE
ACTIVITY WANING OR ENDING BY MIDNIGHT. AREAS OF FOG ARE EXPECTED
LATE TONIGHT.

HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN ON SATURDAY. IT
MAY BE A DEGREE OR TWO COOLER NEAR LAKE MICHIGAN DUE TO EAST/SOUTHEAST
FLOW. OTHERWISE...LITTLE CHANGES MADE TO LOWS TONIGHT AND HIGHS ON
SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 234 PM CDT FRI AUG 14 2015

LONG-RANGE MODELS AND ENSEMBLES CONT TO SHOW THE UPR RDG
WEAKENING/RETROGRADING FROM THE CNTRL CONUS TO THE SW CONUS THIS
WEEKEND. MEANWHILE...BROAD UPR TROFFING TO TAKE OVER FROM THE
PACIFIC NW EWD TO NRN SECTIONS OF THE GREAT LAKES EARLY NEXT WEEK
BEFORE THIS TROF SHARPENS AND PUSHES INTO THE GREAT LAKES MID-
WEEK. PCPN CHCS TO MAINLY BE TIED TO A PAIR OF CDFNTS (SUNDAY
NGT/MON AND WED/WED NGT)...HOWEVER THIS PATTERN WL BRING UNSETTLED
WEATHER CONDITIONS FOR MUCH OF NEXT WEEK. TEMPS WL BE WELL-ABOVE
NORMAL THIS WEEKEND...DROP BELOW NORMAL EARLY NEXT WEEK AND RETURN
TO NEAR NORMAL LEVELS LATER NEXT WEEK.

THE UPR RDG WL BEGIN TO GET SUPPRESSED SWD SAT NGT AS A SHORTWAVE
TROF MOVES E-NE ACROSS THE UPR MS VALLEY TOWARD SW ONTARIO. A
CDFNT ASSOCIATED WITH THE SHORTWAVET TROF IS FCST TO PUSH INTO THE
UPR MS VALLEY LATE SAT NGT...BUT ALL OF THESE WEATHER FEATURES TO
STILL BE FAR ENUF AWAY TO KEEP ANY PCPN AT BAY. LOOK FOR ANOTHER
MILD AND MUGGY NGT OVER NE WI WITH LATE NGT PATCHY FOG DEVELOPING.
MIN TEMPS TO RANGE FROM 65 TO 70 DEGS OVER MOST OF THE AREA.

WHILE MOST OF THE MID-LEVEL FORCING TO MOVE ACROSS ONTARIO...THE
CDFNT IS FCST TO MAKE SLOW PROGRESS TOWARD NW WI BY LATE SUNDAY
AFTERNOON. SINCE THERE IS STILL SOME SEMBLENCE OF A CAP OVERHEAD
AND A LACK OF A TRIGGER...HAVE KEPT THE DRY FCST INTACT OVER NE WI
WITH ANOTHER VERY WARM AND HUMID DAY ON TAP. MAX TEMPS WL RANGE
FROM THE MID 80S N-CNTRL WI...MID TO UPR 80S NEAR LAKE MI TO
AROUND 90 DEGS E-CNTRL WI.

THE CDFNT IS EXPECTED TO SLOWLY PUSH EAST AND REACH A LINE ROUGHLY
FROM NE WI TO W-CNTRL WI BY 12Z MON. INSTABILITY PARAMETERS WL
WEAKEN OVRNGT...HOWEVER THE REGION TO BE LOCATED IN THE FAVORABLE
RIGHT ENTRANCE REGION OF THE UPR JET FOR ADDITIONAL LIFT TO THE
LIFT FROM THE CDFNT. LOW-LEVEL MOISTURE TO BE ABUNDANT WITH DEW
POINTS IN THE 60S AND PW VALUES BETWEEN 1.5 AND 1.75". THE FNT
ITSELF DOES APPEAR TO BE MOVING A LITTLE SLOWER THAN THE MODELS
WERE ADVERTISING YESTERDAY...THUS HAVE LOWERED POPS SOMEWHAT FOR
E-CNTRL WI...WHILE FOCUSING THE HIGHEST POPS ALONG THE BOUNDARY.
MIN TEMPS TO RANGE FROM THE UPR 50S TO LWR 60S N-CNTRL...TO THE
UPR 60S E-CNTRL WI. THE SLOWER FRONTAL MOVEMENT TRANSLATES TO
KEEPING HIGHER POPS IN THE FCST LONGER ON MON AS THE FNT MAY NOT
CLEAR E-CNTRL WI UNTIL LATE MON AFTERNOON. N-CNTRL WI MAY BE ABLE
TO START DRYING OUT LATE IN THE DAY AS AN AREA OF HI PRES SAGS SWD
FROM ONTARIO. MAX TEMPS TO BE MUCH COOLER THAN THE WEEKEND DUE TO
ALL THE CLOUDS/PCPN IN THE VCNTY. READINGS ARE EXPECTED TO BE IN
THE LWR TO MID 70S NORTH...MID 70S TO AROUND 80S DEGS SOUTH.

MAY NEED TO CARRY A SMALL POP OVER SRN SECTIONS OF THE FCST AREA
MON EVENING AS THE FNT BEGINS TO SLOW DOWN EVEN MORE. THE BIGGER
QUESTION NOW FOR THE REST OF MON NGT INTO TUE IS HOW FAR SOUTH WL
THIS FNT GET BEFORE STALLING ALTOGETHER? OTHER THAN THE GEM...THE
OTHER MODELS ARE NOW STALLING THE BOUNDARY NEAR THE WI/IL BORDER
AS OPPOSED TO N-CNTRL WI YESTERDAY. WHILE THE REST OF MON NGT INTO
TUE MORNING APPEARS TO STAY DRY...IT IS BECOMING MORE POSSIBLE
THAT A SURGE OF ISEN LIFT FROM THE SW MAY CREEP TOWARD THE FCST
AREA TUE AFTERNOON. DUE TO THIS POSSIBILITY...HAVE ADDED A SMALL
POP TO THE FCST. MAX TEMPS FOR TUE TO GENERALLY BE IN THE LWR TO
MID 70S.

TUE NGT THRU WED DEFINITELY HAS AN UNSETTLED LOOK TO IT AS A
STRONG SHORTWAVE TROF PUSHES EWD INTO THE GREAT LAKES WITH THE OLD
FRONTAL BOUNDARY RETURNING NORTH AS A WRMFNT THRU WI. THE GFS
LOOKS QUESTIONABLE WITH REGARDS TO "BOMBING" A SFC LOW OVER WI...
HOWEVER DYNAMICS LOOK STRONG ENUF TO WARRANT HI POPS DURING THIS
PERIOD. AS ONE WOULD SUSPECT...THERE IS ALSO TIMING DIFFERENCES
WITH THIS SYSTEM...THUS POPS KEPT MAINLY IN THE CHC CATEGORY FOR
NOW. PCPN CHCS COULD VERY WELL LINGER THRU MOST OF WED NGT AS THE
SYSTEM CONTS TO LIFT NEWD INTO CANADA. A WEAK AREA OF HI PRES IS
PROGGED TO MOVE BY TO OUR SOUTH AND MAY ALLOW FOR SOME DRYING TO
TAKE PLACE. THIS HI QUICKLY DEPARTS THU NGT ALLOWING FOR A RETURN
FLOW TO DEVELOP INTO WI ON FRI. CANNOT RULE OUT SOME SHWRS OR
TSTMS FROM DEVELOPING AS THE WARMER/MORE MOIST AIR MASS TRYING TO
RETURN TO THE REGION.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1139 AM CDT FRI AUG 14 2015

VFR CONDITIONS EARLY THIS AFTERNOON WILL GIVE WAY TO SCATTERED
THUNDERSTORMS ACROSS THE REGION. THE GREATEST CONCENTRATION OF
STORMS SHOULD BE ACROSS NORTHEAST AND EAST-CENTRAL WISCONSIN.
SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS
AND DROPPING VISIBILITIES INTO THE MVFR/IFR CATEGORY FOR A BRIEF
PERIOD OF TIME. THE STORMS SHOULD DIMINISH OR END BY MID TO LATE
EVENING. AREAS OF MVFR CONDITIONS ARE EXPECTED LATE TONIGHT DUE TO
FOG WITH POCKETS OF IFR OR LOWER CONDITIONS ACROSS PORTIONS OF
NORTH-CENTRAL WISCONSIN. ANY FOG SHOULD BURN OFF BY MID-MORNING ON
SATURDAY WITH VFR CONDITIONS EXPECTED SATURDAY AFTERNOON AND
EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ECKBERG
LONG TERM......KALLAS
AVIATION.......ECKBERG
Hazardous weather outlook, Aug 14, 11:01 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CDT FRI AUG 14 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1101 AM CDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND THIS EVENING.
A FEW STORMS OVER NORTHEAST WISCONSIN MAY BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR THUNDERSTORMS RETURN FOR SUNDAY NIGHT INTO MONDAY
NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO
DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.
HOWEVER...SPOTTER ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH...
HAIL OVER PEA SIZE AND HEAVY RAINFALL WITH AMOUNTS OVER AN INCH.

LMZ521-522-541>543-151615-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1101 AM CDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING
THAT COULD POSE A SIGNIFICANT HAZARD TO BOATERS. STRONG GUSTY WINDS
AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY.

ECKBERG

In the hours before

Local storm report, Aug 14, 5:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             10 N APPLETON           44.40N 88.40W
08/14/2015  M0.25 INCH       OUTAGAMIE          WI   STORM CHASER

            PEA-SIZE HAIL REPORTED AT THE INTERSECTION OF HIGHWAY 47
            AND COUNTY ROAD S.

&&

AK
Local storm report, Aug 14, 5:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     LITTLE CHUTE            44.28N 88.32W
08/14/2015  E59 MPH          OUTAGAMIE          WI   MESONET

            MEASURED AT LITTLE CHUTE HIGH SCHOOL

&&

BERSCH
Local storm report, Aug 14, 5:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     CHILTON                 44.03N 88.16W
08/14/2015                   CALUMET            WI   EMERGENCY MNGR

            TREES DOWN

&&

BERSCH
Local storm report, Aug 14, 5:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 S KAUKAUNA            44.23N 88.26W
08/14/2015  M0.50 INCH       CALUMET            WI   STORM CHASER

            ONE-HALF INCH HAIL REPORTED JUST SOUTH OF KAUKAUNA ON THE
            OUTAGAMIE/CALUMET COUNTY LINE.

&&

AK
Local storm report, Aug 14, 5:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     4 E KIEL                43.91N 87.95W
08/14/2015  E55 MPH          MANITOWOC          WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Aug 14, 5:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     KIMBERLY                44.27N 88.34W
08/14/2015                   OUTAGAMIE          WI   TRAINED SPOTTER

            TREES DOWN BLOCKING ROAD

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:27 PM CDTSpecial Weather StatementGRBForest48 min
Aug 14, 1:43 PM CDTSpecial Marine WarningGRB2 hr
Aug 14, 1:45 PM CDTSevere Thunderstorm WarningGRBMarinette30 min
Aug 14, 2:06 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Aug 14, 3:13 PM CDTSevere Thunderstorm WarningGRBMarinette32 min
Aug 14, 3:31 PM CDTSevere Thunderstorm WarningGRBOconto44 min
Aug 14, 3:34 PM CDTSevere Thunderstorm WarningGRBMarinette26 min
Aug 14, 3:35 PM CDTSpecial Marine WarningGRB85 min
Aug 14, 3:40 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto25 min
Aug 14, 4:11 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Oconto, Outagamie, Shawano64 min
Aug 14, 4:37 PM CDTSpecial Weather StatementGRBLanglade38 min
Aug 14, 4:51 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago24 min
Aug 14, 5:12 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Outagamie, Waupaca, Winnebago48 min
Aug 14, 5:32 PM CDTSevere Thunderstorm WarningGRBManitowoc31 min
Aug 14, 6:29 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.